# SDR COMA0460505

- Difficulty date: September 5, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 26,751 hours, 25,250 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5666 AFTER TAKEOFF RECEIVED A NOSE GEAR UP DISAGREE CAUTION.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  RECONNECTED THE NLG TORQUE LINKS AND REPLACED BOTH TIRES.
